MathSciNet Relay Station
MathSciNet bibliographic data
MR663788 53C42 (53A10)
Hsiang, Wu-yi New examples of minimal imbeddings of $S\sp{n-1}$ into $S\sp{n}(1)$—the spherical Bernstein problem for $n=4$, $5$, $6$. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 2, 377–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement